# SDR SWIA2025040400219

- Difficulty date: February 19, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD  HANDRAIL FITTING FS315 CORRODED (C-CHECK RO 04/04/2025)REPLACED  PAX DOOR FWD HANDRAIL FITTING WITH NEW PART REF. DWG# SH670-31810 REV:AE CRJ700 SRM 51-42-21-001-001-A01COMPLIED WITH ST CARD 51-900-1002-SKY
